Pacific Journal of Mathematics

On regular self-injective rings.

Vasily C. Cateforis

Article information

Source
Pacific J. Math., Volume 30, Number 1 (1969), 39-45.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978698

Mathematical Reviews number (MathSciNet)
MR0248178

Zentralblatt MATH identifier
0179.33801

Subjects
Primary: 16.90

Citation

Cateforis, Vasily C. On regular self-injective rings. Pacific J. Math. 30 (1969), no. 1, 39--45. https://projecteuclid.org/euclid.pjm/1102978698


Export citation

References

  • [1] H. Cartan and S. Eilenberg. Homological algebra, Princeton University Press, Princeton, N.J.; 1956.
  • [2] V. C. Cateforis, Flat regular quotient rings, Trans. Amer. Math. Soc. (to appear)
  • [3] A. W. Goldie, Torsion-free modules and rings, J. of Algebra 1 (1964), 268-287.
  • [4] I. Kaplansky, Protective modules, Ann. of Math. 68 (1958), 372-377.
  • [5] J. Lambek, Lectures on rings and modules, Blaisdell Publishing Co., Waltham, Mass., 1966.
  • [6] B. L. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math. 14 (1964), 645-650.
  • [7] R. S. Pierce, Modules over commutative regular rings, Memoirs of the AMS, No.
  • [70] Providence, R.I., 1967.
  • [8] F. L. Sandomierski, Semi-simple maximal quotient rings, Trans. Amer. Math. 128 (1967), 112-120.
  • [9] F. L. Sandomierski, Non-singularrings, Proc. Amer. Math. Soc. 19 (1968), 225-230.
  • [10] R. G. Swan, Groups with periodic cohomology, Bull. Amer. Math. Soc. 65 (1959), 368-370.
  • [11] Y. Utumi, On quotient rings, Osaka Math. J. 8 (1956), 1-18.
  • [12] J. Von Neumann On regular rings, Proc. Nat. Acad. Sci., U.S.A. 22 (1936), 707- 713.